# SDR CALA2022101802829

- Difficulty date: October 14, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N559063
- Condition: Corroded
- Location: Sa1625
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0480)  MAIN CABIN FLOOR STRUCTURE STA 1625 LBL60 CHOR D CORRODED ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NRC# 92 82332 REMOVED DAMAGE TO CHORD STA 1625, LBL60. ORIG MAT. 070. REMAININ HFEC OF BLEND USING T8257H. IAW NDTM PT. 6, 51-00-19. NO CRACKS MAT ID FOR-1 I/B CHORD BAC 1515-533, PO #1042201.1, 7075-T6511 E 7075-0 TO T6. MAT ID FOR -3 STRAP IS 7075-T6 CLAD, .100, PO #102 ALODINED & PRIMED IAW B757-200 53-00-13-2R-1. PAINTED IAW B757 A G MAT. 048. REMOVED MAT. 022. FOUND OUT OF LIMITS IAW B757-200 S NOTED. REMOVED DAMAGED PART OF CREASE BEAM IAW B757-200 SRM 53-0 XTRUSION IAW B757-200 SRM 53-00-13-2R-1. FULL ANNEALED 2EA EXT. 033.2 IAW B757-200 SRM 53-06-13-2R-1. MAT ID FOR -2 CHANNEL IS 7 MM 51-21-00. INSTALLED CREASE BEAM IAW BAC PWG 146N8722 + B757-2 RM 53-60-13, FIG 101 DET III. ACCOMPLISHED DVI OF CHORD IAW B757 0-13-2R-1, STEPS 4B, 4C. ACCOMPLISHED  HFEC OF CUT EDGES & OPEN 7075-T6511 TO "0" IAW BAL 5602. FORMED I/B REPAIR CHORD SECTION 075-T62, BAC 1493-895 EXT, PO #1042244.1 IAW B757-200 SRM 53-00- 00 SRM 51-40-02 & B757-200 SRM 53-00-13-2R-1. REF HAECO GSO MECH -200 SRM 51-10-08. NO OTHER DAMAGE NOTED. PERFORMED SURFACE HOLES IAW B757 NDTM 51-00-19. PT 6. NO CRACKS FOUND. IAW B757-200 SRM 53-00-13-2R-1. HEAT TREATED 1EA. REPAIR SEAL 13-2R-1. FABBED REPAIR PARTS IAW B757-200 SRM 53-00-13-2R-1. V900838 / INSP QC401
